# SDR 97ZZZX565

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 183800003
- Condition: Hole Burned
- Location: Rt Eng Otbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD INDUCTION HEAT DUCT BURNED THROUGH (APPROXIMATELY 6 INCH HOLE).  OLD DUCT APPEARED TO BE SCAT HOSE.  NEW PART WAS MUCH HEAVIER AND OVAL SHAPED.  REPLACED DUCT.
